# SDR EISA99108

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15DF
- Make and model: Boeing 727264
- Aircraft serial: 20710
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 652172629
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEFT WING OUTBOARD AILERON TAB DELAMINATED AND HAS SEVERAL DENTS.  REPAIRED IAW BOEING SRM 727 CHAPTER 51-50-5-5, 51-40-5 AND 51-40-6.  (M)
